# SDR UHLA2010092800155

- Difficulty date: September 28, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 15,804 hours, 9,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN AFT CABIN/LAV. TROUBLESHOT PER EMB 170 FIM 25-60-00 FOR CMC MESSAGE K2 FAULT.  REMOVED AND REPLACED K2 RELAY IAW EMB 170 SWPM 20-32-02.  NO ELECTRICAL SMELL NOTED AT THIS TIME.
